# SDR AALA20130316003

- Difficulty date: March 11, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 52,835 hours, 18,132 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER BOX LOWER LEFT PIVOT PLATE HAS AN AREA OF CORROSION.  REMOVED CORROSION PER EA B757-55-028819.
